# SDR SWAA2018072523826

- Difficulty date: July 7, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8927U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO Z SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 22.  R&R Z SHIELD IAW SRM AND DWG.
